I was prescribed Lipitor by my physician. But I heard that Simvastatin (Zocor) has less of a negative effect on the body than Lipitor. Is it true?
13 Aug 2009
I have taken lipitor when I was pregnant with my son a few years ago. I had no adverse effects from the med. Now I am on Simvastatin and I have been suffering headaches, but I am not sure if it is a side effect from the medicine yet. Although, my cholesterol has only dropped a few points in the last 9 months.
20 Oct 2009
I was on Vytorin for several years and my cholesterol went from 208 down to 147. I changed (because of insurance) to simvastatin, was on it for 6 months and my cholesterol went up to 228. I had even started exercising and lost 25 pounds prior to starting the simvastatin. Now, I have recently started Lipitor and have noticed that most of my joints ache, I feel nauseated, and get calf cramps when I sleep.
22 Dec 2010
I have been on Simvastin for a few months and after a few weeks I notice rashes on my arm and between my fingers. I notice a weight gain (don't know if related) I have been having problems with memory and my joints ache and swell that is a first . I think that I am going to try Lipitor.
11 Feb 2011
I have the same questions about taking SIMVASTATIN. I am fighting weight gain I tried taking this at night because of the memory problems, blurry vision, and feelings of fatigue I get taking it in the morning but at night when I took it I wake us unable to breath and my lungs have a lot of fluid and rattling and wheezing switch back to ams and the lungs are clear. before my MI my ldl was 105 and my hdl was 43 now it is ldl 30 and hdl 50. I can't figure why I was put on this in the first place especially 80 mg. 20 would have been a safety net if one was needed?
12 May 2012
I was on Simvastation 20mg and have suffered muscle problems and weakness in my feet; practically collapsing when walking. Stopped taking statins for a while and muscle pain seemed to get better. Have now been prescribed Lipitor 10mg as cholesterol rose without statin but still have muscle problems in lower back. Will be visiting doctor again to discuss.
7 May 2013
I have taken Simvastatin for almost one year. My knees started to ache in the beginning. In the last month both knees, both elbows and wrist feel as though they have arthritis. My doctor took me off Simvastatin one week ago. Symptoms are still there. I have difficulty walking. Bending any joint in my body is extremely painful. I you have had these symptoms, how long did it take you to feel better. This has been a very scary and devastating situation.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Cozar (50mg) and Zocor (20mg) for 2+ years and recently started Allopurinol to prevent recurrence of gout. Do either of these ...
1 answer • 25 Sep 2009
I have had muscle problems with all. Crestor now has me almost a cripple. Wake up at night with terrible leg pain. Muscle cramps and general ...
5 answers • 20 Oct 2009
... Simvastatin and now my neuropathy symptoms are out of control! I stopped taking the drug but am afraid that I have done real damage. Are there ...
1 answer • 14 Feb 2010
I changed Drs. and my new one doesn't care for Lipitor (not sure why). He said he preferred tp prescribe Zocor and, since my lab work was ...
1 answer • 20 Feb 2011
Constant constipation and muscle weakness. Never had high cholesterol. Was put on drug after blocked artery in abdominal aorta
2 answers • 10 Sep 2012